# SDR ASAA2016042316496

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,567 hours, 9,355 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION MESSAGE & FMC FAIL LIGHT, RIGHT FMC, ON LANDING. ACCOMPLISHED FMC FAIL QRH PROCEDURES.  FMC FAIL LIGHT EXTINGUISHED. ACFT GROUNDED.  REF B737-800, FIM 34-61 TASK 801 COMPLETED.  BITE SHOWS NO FAULTS.
